Alert archive / New Jersey / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 146, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 17, 2024, 2:25 PM EDT for Morris County, Sussex County, Warren County, New Jersey. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2024, 2:25 PM EDT (18:25 UTC)
- Expired
- Jul 17, 2024, 3:30 PM EDT
- In force
- 65 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Morris County, NJ, Sussex County, NJ, Warren County, NJ
The radar
The Philadelphia radar (KDIX), 123 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 3:31 PM EDT | TSTM WND DMG | 1 E Frankford Twp, NJ | Delayed report. A tree fell down on wires causing them to burn on George Hill Rd. Time estimated. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 12:58 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -236 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
877
WUUS51 KPHI 171825
SVRPHI
NJC027-037-041-171930-
/O.NEW.KPHI.SV.W.0146.240717T1825Z-240717T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
225 PM EDT Wed Jul 17 2024
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
North central Morris County in northern New Jersey...
Southwestern Sussex County in northwestern New Jersey...
Northeastern Warren County in northwestern New Jersey...
* Until 330 PM EDT.
* At 225 PM EDT, a severe thunderstorm was located near Blairstown,
or 9 miles southwest of Newton, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to
roofs, siding, trees, and power lines is possible.
* Locations impacted include...
Newton, Hopatcong, Blairstown, Franklin, Ogdensburg, Branchville,
Andover, Lake Mohawk, Greendell, Five Points, Pellettown, Crandon
Lakes, and Allamuchy-Panther Valley.
This includes Interstate 80 in New Jersey between mile markers 12 and
17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with this storm. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4090 7495 4101 7502 4123 7467 4101 7449
TIME...MOT...LOC 1825Z 240DEG 13KT 4099 7491
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Staarmann2 follow-up statements
909
WWUS51 KPHI 171833
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
233 PM EDT Wed Jul 17 2024
NJC027-037-041-171930-
/O.CON.KPHI.SV.W.0146.000000T0000Z-240717T1930Z/
Morris NJ-Sussex NJ-Warren NJ-
233 PM EDT Wed Jul 17 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTH CENTRAL MORRIS...SOUTHWESTERN SUSSEX AND NORTHEASTERN
WARREN COUNTIES...
At 232 PM EDT, a severe thunderstorm was located near Greendell, or 7
miles southwest of Newton, moving northeast at 15 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Newton, Hopatcong, Blairstown, Franklin, Ogdensburg, Branchville,
Andover, Lake Mohawk, Greendell, Five Points, Pellettown, Crandon
Lakes, and Allamuchy-Panther Valley.
This includes Interstate 80 in New Jersey between mile markers 12 and
17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4090 7495 4101 7502 4123 7467 4101 7449
TIME...MOT...LOC 1832Z 240DEG 13KT 4100 7488
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Staarmann593
WWUS51 KPHI 171906
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
306 PM EDT Wed Jul 17 2024
NJC041-171916-
/O.CAN.KPHI.SV.W.0146.000000T0000Z-240717T1930Z/
Warren NJ-
306 PM EDT Wed Jul 17 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern and northwestern New Jersey.
LAT...LON 4120 7464 4101 7449 4094 7480 4103 7490
4121 7465
TIME...MOT...LOC 1906Z 251DEG 12KT 4098 7475
$$
NJC027-037-171930-
/O.CON.KPHI.SV.W.0146.000000T0000Z-240717T1930Z/
Morris NJ-Sussex NJ-
306 PM EDT Wed Jul 17 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTH CENTRAL MORRIS AND SOUTHWESTERN SUSSEX COUNTIES...
At 306 PM EDT, a severe thunderstorm was located over Andover, or
near Newton, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Newton, Hopatcong, Franklin, Ogdensburg, Branchville, Andover, Lake
Mohawk, Pellettown, and Greendell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4120 7464 4101 7449 4094 7480 4103 7490
4121 7465
TIME...MOT...LOC 1906Z 251DEG 12KT 4098 7475
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
StaarmannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 1:38 PM EDT, 47 minutes earlier.
Area forecast discussion, Jul 17, 1:38 PM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
138 PM EDT Wed Jul 17 2024
.SYNOPSIS...
A ridge of high pressure will weaken across the area today.
Meanwhile, a strong cold front will cross the Middle Atlantic
region later today and tonight. It will be followed by high
pressure for the end of the week and into the weekend. Another
upper system and surface front will arrive for early next week.
&&
.NEAR TERM /THROUGH THURSDAY/...
Convection has already initiated across the Poconos, Lehigh
Valley, and Berks county early this afternoon. With very clear
skies overhead, the atmosphere is rapidly destabilizing and
recovering across the region, priming us with abundant fuel for
severe storms this afternoon. A Severe Thunderstorm Watch was
issued for the northern half of our coverage area. The southern
half of the area, including the Delmarva and extreme southern
NJ, will be handled with a separate watch if needed later in the
day.
Previous discussion...The large scale pattern continues to
feature a ridge of high pressure in the western Atlantic with
low pressure over northern Quebec into Labrador. A cold front
extends south and west from this low across the lower Great
Lakes. This setup will keep the area in a SW flow with dangerous
heat continuing into today. Once again, expect to see many
locations seeing heat index values over 100 by the afternoon.
While cloud coverage and possible storms (severe weather and
hydro discussion below) may limit temperatures from getting too
out of hand, dew points will likely increase a bit and linger in
the low 70s during the afternoon hours, leading to continuing
oppressive heat. As a result, the heat headlines continue
through today given the compounded effect from numerous days
with dangerous heat.
For the storms later today, a slow-moving cold front will create a
marathon of severe weather and hydro concerns beginning early
afternoon through at least the evening hours into the overnight.
Abundant instability and PWAT values over 2 inches will fuel the
potential for training thunderstorms across the region. Much of the
storms during the afternoon will stay north and west of the I-95
corridor with storms in the evening and nighttime largely impacting
areas near and south and east of the I-95 corridor. SPC now has our
entire area in a s SLIGHT Risk of severe weather (level 2 out of 5).
T he biggest threat looks to be damaging winds given deep layer
shear around 25 to 30 knots and ML CAPES of 1500-2000+ j/kg. The WPC
has a Slight Risk for excessive rainfall for the urban corridor with
a Marginal Risk for the rest of the CWA.
Scattered thunderstorms are expected to continue through the first
half of tonight ahead of the advancing cold front. Heavy rain and
locally gusty winds will be the main threats as the line of storms
work their way through the area. Storms should eventually give way
to just some residual showers before tapering off from northwest to
southeast overnight. Low temps will fall in the upper 60s to low 70s.
The cold front should fully cross through the region by Thursday
morning but will begin to slow down as it passes to our south and
east. So while, the northern half of the area will begin to see some
clearing, the southern half of the area (especially near the coast),
will see cloud cover linger throughout the day. Isolated showers and
storms may hang up along the coast as well, but overall, this chance
remains uncertain/low. On the bright side, this cold front will
knock down temps and humidity with highs mainly in the low to mid
80s.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
A great stretch of more pleasant weather is expected during the
short term. Thursday night will be the first in a while without
significant amounts of humidity and temperatures will be cool as
well. Lows are expected to drop into the upper 50s/low 60s for the
far NW areas while the remaining locations will have lows in the
mid/upper 60s. There could be some patchy fog around too, especially
in areas that get some heavier rains in the near term.
Weak high pressure ridges across the Middle Atlantic region Friday.
A dry day is expected with seasonable temperatures and comfortable
humidity levels. High temperatures will mostly be in the low/mid 80s
for the region. The dew points will be in the upper 50s/low 60s for
the area, so much lower humidity levels which are welcome. Winds
will be West to Northwest at 5 to 10 mph. Fair weather continues
Friday night with temperatures seasonably mild, just like the
previous night.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
Compared to the temperatures and humidity of the week so far, the
long term is going to be quite an improvement. However, the more
pleasant conditions of the weekend will gradually yield to a return
of uncomfortable humidity as we get towards the middle of next week.
As is usually the case, more humid conditions will be across
Delmarva and southern NJ while the Southern Poconos and north NJ
will be drier and more comfortable. An upper trough that will bring
the more seasonable conditions will move away over the weekend and
the upper high will build back northward next week.
Temperatures for the weekend and into next week will generally be
within a few degrees of normal with Sunday being the warmest day and
Tuesday the 'coolest'. Highs will range from the mid/upper 80s for
the NW areas and upper 80s/low 90s for Delmarva and metro
Philadelphia. Lows mostly 60s N/W and low 70s S/E.
Precipitation will be limited to just slight chance pops for
Delmarva for the weekend. As we head into next week, the moisture
begins to return from south to north so chance pops will be common
for next week. Lowered pops in many areas Tue. from the NBM 50%.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas...
Rest of this afternoon...Thunderstorms in the afternoon and
into the evening could result in sub-VFR conditions beginning by
as early as around 18-20z for ABE and RDG but mainly after 21z
for the I-95 TAF sites and points south/east. TSRA coverage will
become more numerous and widespread towards the end of the
afternoon. Winds mainly out of the southwest around 10 kts.
Strong, gusty winds possible in and around any thunderstorms. Moderate
confidence.
Tonight...Sub-VFR conditions likely with numerous to widespread
thunderstorms. Some storms may be severe with locally damaging
winds. Storms should move out after 04-06Z but sub VFR cigs
likely in their wake from fog and low stratus. Winds southwest
around 10 knots early this evening veering to northwest 5 to 10
knots overnight. Moderate confidence.
Outlook...
Thursday...Some lingering sub VFR cigs early in the morning with
a few lingering showers possible at MIV and ACY. Otherwise VFR.
NW winds around 5 to 10 knots. Moderate confidence.
Thursday night through Sunday... Mostly VFR. Patchy pre-dawn fog
possible.
&&
.MARINE...
Winds and seas will be increasing into today with Small Craft
Advisory conditions expected for the ocean zones beginning this
afternoon. Generally expect southwest winds 20 gusting up to 25
knots with seas around 5 feet.
SCA conditions continue tonight and there will also be some storms
moving over the waters that could bring locally stronger winds
potentially gusting over 40 knots.
By Thursday, winds/seas should be sub SCA but there still could be
some lingering showers and storms over the waters.
Outlook...
sub-SCA conditions are expected for the end of the week and into the
weekend. Fair weather will be around much of the time. Scattered
showers and tstms will arrive for Monday and Tuesday.
Rip currents...
For today, the south-southwest flow will increase to around 15-
20 mph with gusts up to 25 mph. Wave heights in the surf zone
are again forecast to be around 1-3 feet with a 5-7 second
period. Therefore, a MODERATE RISK for the development of
dangerous and life threatening rip currents is in place for the
Jersey Shore and a LOW risk is in place for the Delaware
Beaches.
Late day showers and thunderstorms are possible along both the
Jersey Shore and Delaware Beaches.
Some areas of fog at times will cause reduced visibility along the
shoreline.
For Thursday, winds will turn more offshore out of the west to
northwest and decrease to around 10 mph. Wave heights will mainly
remain around 1-2 feet with a 5-7 second period. As the winds should
be weaker and directed offshore across the region, the risk for the
development of dangerous and life threatening rip currents is
forecast to decrease to LOW on Thursday for all coastal zones.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.CLIMATE...
One more day of forecast high temperatures near the record
levels. Here are the records for today.
Record High Temperatures (today)
July 17
Site Record/Year
Allentown (ABE) 99/1999
AC Airport (ACY) 99/2012
AC Marina (55N) 95/1937
Georgetown (GED) 100/2019
Mount Pocono (MPO) 91/1999
Philadelphia (PHL) 102/1988
Reading (RDG) 102/1988
Trenton (TTN) 100/1988
Wilmington (ILG) 100/1988
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 8 PM EDT this evening for
PAZ060>062-070-071-101>106.
Heat Advisory until 8 PM EDT this evening for PAZ054-055.
NJ...Excessive Heat Warning until 8 PM EDT this evening for
NJZ007>010-012-013-015>023-027.
Heat Advisory until 8 PM EDT this evening for NJZ001-014.
Air Quality Alert until 11 PM EDT this evening for NJZ012>015-
017>019.
DE...Excessive Heat Warning until 8 PM EDT this evening for
DEZ001>003.
Heat Advisory until 8 PM EDT this evening for DEZ004.
MD...Excessive Heat Warning until 8 PM EDT this evening for MDZ012-
015-019-020.
MARINE...Small Craft Advisory until 8 AM EDT Thursday for ANZ450>455.
&&
SYNOPSIS...OHara
NEAR TERM...Fitzsimmons/MJL
SHORT TERM...OHara
LONG TERM...OHara
AVIATION...Fitzsimmons/MJL/OHara
MARINE...AKL/Fitzsimmons/OHara
CLIMATE...In the hours before
Local storm report, Jul 17, 1:04 PM EDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
104 PM EDT Wed Jul 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM Hail 1 SW Sinking Spring 40.32N 76.02W
07/16/2024 M1.00 Inch Berks PA Public
Report from mPing. Time updated based on
radar.
&&
StaarmannLocal storm report, Jul 17, 1:13 PM EDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
113 PM EDT Wed Jul 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM Non-Tstm Wnd Gst 2 S Glenmoore 40.06N 75.77W
07/16/2024 E60 MPH Chester PA Public
Video relayed via social media showing wind
gusts near 50 to 60 mph, as well as some
tree limbs being blown down. Time estimated.
&&
StaarmannLocal storm report, Jul 17, 1:16 PM EDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
116 PM EDT Wed Jul 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM Tstm Wnd Dmg 1 NE Revere 40.53N 75.14W
07/16/2024 Bucks PA Trained Spotter
Photos sent showing several snapped trees
and other significant tree damage in Upper
Black Eddy Township near Marienstein Road
and Lonely Cottage Road. Time estimated.
&&
StaarmannLocal storm report, Jul 17, 1:27 PM EDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
127 PM EDT Wed Jul 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM Tstm Wnd Dmg 1 SW Salem 39.56N 75.48W
07/16/2024 Salem NJ 911 Call Center
Report of trees down on wires in upper
Elsinboro Township. Time estimated.
&&
StaarmannLocal storm report, Jul 17, 1:29 PM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
129 PM EDT Wed Jul 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM Tstm Wnd Dmg 1 W Mauricetown 39.29N 75.02W
07/16/2024 Cumberland NJ 911 Call Center
Report of a tree down in Commercial
Township. Time estimated.
&&
StaarmannLocal storm report, Jul 17, 1:40 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
140 PM EDT Wed Jul 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM Tstm Wnd Dmg 1 ESE Ocean Twp. 40.24N 74.03W
07/16/2024 Monmouth NJ 911 Call Center
Tree limbs fell onto a vehicle on Berkley
Avenue in Ocean Township. Time estimated.
&&
StaarmannThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 8:13 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 62 min |
| Jul 16, 8:23 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Salem | 67 min |
| Jul 16, 8:50 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Mercer, Monmouth and 1 more | 55 min |
| Jul 16, 9:04 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 56 min |
| Jul 16, 9:05 PM EDT | Special Marine Warning | PHI | 115 min | |
| Jul 16, 9:07 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 68 min |
| Jul 16, 9:10 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 16, 9:49 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more | 71 min |
| Jul 16, 9:53 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 16, 10:50 PM EDT | Special Marine Warning | PHI | 115 min | |
| Jul 16, 10:58 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland, Gloucester, Salem | 62 min |
| Jul 17, 12:00 AM EDT | Special Marine Warning | PHI | 90 min | |
| Jul 17, 1:28 AM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 17, 3:04 AM EDT | Small Craft Advisory | PHI | 33 hr | |
| Jul 17, 3:05 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 39 min |
| Jul 17, 3:13 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 62 min |
| Jul 17, 6:40 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 65 min |
| Jul 17, 7:06 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 54 min |
| Jul 17, 7:18 PM EDT | Flash Flood Warning | PHI | Sussex, Warren | 2 hr |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.